Alert archive / North Carolina / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 188, NWS Raleigh, NC

July 8, 2016Davidson County, Guilford County, Randolph County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jul 8, 2016, 7:43 PM EDT for Davidson County, Guilford County, Randolph County, North Carolina. It was in force for 77 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2016, 7:43 PM EDT (23:43 UTC)
Expired
Jul 8, 2016, 9:00 PM EDT
In force
77 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Davidson County, NC, Guilford County, NC, Randolph County, NC

The radar

The Roanoke radar (KFCX), 126 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 7:57 PM EDTTSTM WND DMG4 Nnw Greensboro, NCTREE DOWN AT BRASSFIELD RD AND ROBERT PROCHER WAY.
Jul 8, 8:35 PM EDTTSTM WND DMG2 Se Lexington, NCTREE DOWN ON I-85 NEAR MILE MARKER 93. IN ADDITION, DAVIDSON 911 REPORTS NUMEROUS OTHER TREES DOWN ACROSS THE COUNTY.
Jul 8, 8:50 PM EDTTSTM WND DMG3 S Colfax, NCTREE DOWN AT S BBUNKER HILL RD AND HAWKINS TR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 6:15 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 11.7 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2016-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 178 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2016-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
178 J/kg
Mixed-layer CIN
-224 J/kg
Mixed-layer LCL
1340 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

521 
WUUS52 KRAH 082343
SVRRAH
NCC057-081-151-090100-
/O.NEW.KRAH.SV.W.0188.160708T2343Z-160709T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
743 PM EDT FRI JUL 8 2016

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN RANDOLPH COUNTY IN CENTRAL NORTH CAROLINA...
  DAVIDSON COUNTY IN CENTRAL NORTH CAROLINA...
  GUILFORD COUNTY IN CENTRAL NORTH CAROLINA...

* UNTIL 900 PM EDT

* AT 743 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM CLEMMONS TO NEAR GREENSBORO...MOVING SOUTHEAST AT 25
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GREENSBORO...HIGH POINT...ASHEBORO...LEXINGTON...RANDLEMAN...
  THOMASVILLE...MCLEANSVILLE...LINWOOD...HIGH ROCK LAKE AND ARCHDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
CENTRAL NORTH CAROLINA.

LAT...LON 3584 8048 3583 8043 3585 8042 3585 8039
      3588 8042 3589 8037 3598 8039 3600 8032
      3600 8022 3603 8021 3601 8004 3626 8004
      3624 7953 3569 7955 3568 7955 3568 8033
      3572 8033 3574 8046 3581 8047 3583 8049
TIME...MOT...LOC 2343Z 301DEG 22KT 3599 8038 3611 7981 

HAIL...1.00IN
WIND...60MPH
 
$$

ELLIS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 3:25 PM EDT, 4 hours 18 minutes earlier.

Area forecast discussion, Jul 8, 3:25 PM EDT, 4 hours 18 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
325 PM EDT FRI JUL 8 2016

.SYNOPSIS...
A series of upper disturbances aloft in combination with a hot and
buoyant air mass will cause periods of scattered convection across
central NC through Monday.

&&

.NEAR TERM /TONIGHT/...
As of 255 PM Friday...

Little change to earlier thinking. Strong heating has resulted in
DCAPE 1200-1400 J/kg across the region. With additional heating,
values as high as 1500 possible across the south and east. Aloft,
mid level lapse rates around 7 deg C/km being realized,
uncharacteristic for this time of year.  The buoyancy attributed to
the strong heating and the cool pool aloft will support the
development of scattered strong/severe storms late this afternoon in
the nw piedmont, and this evening across the remainder of central NC.
Expect storm structure to start out as multi-cellular but increasing
effective shear to near 30kts by 00Z suggest the potential for
storms to organize into broken lines with bowing segments and
attendant wind damage.

The conditions suggest that there is a good chance for numerous
reports of wind gusts between 50-60 mph and would not be surprised
if a spot or two reported a wind gusts of 65 mph or higher. In
addition, enough instability resides aloft to suggest that the
storms will produce an excessive amount of lightning. Finally, the
strongest cells may also be accompanied by hail the size of quarters
or ping pong balls.

Current indications are that the severe weather threat will be
greatest in the piedmont between 21z-01z, and in the coastal plain
and sandhills between 23z-03z. Should see an overall decrease in
storm coverage and intensity after 04z. Expect skies to become
mostly clear overnight with min temps in the 70-75 degree range.

&&

.SHORT TERM /SATURDAY AND SATURDAY NIGHT/...
As of 325 PM Friday...

Central NC will be on the subsidence side of the departing MCV
Saturday morning. This should inhibit any convective development. By
afternoon, strong heating will aid to destabilize the atmosphere
with the best instability projected to lie across our far southern
and eastern counties. Thus, expect isolated-scattered storms to
development after 19z, though mainly confined to areas south of
highway 64 and east of I-95. Cannot rule out the potential for an
isolated wind gusts but lack of significant instability and
effective bulk shear on the order of 20-25kts should limit the
severe potential.

Most locations will experience plenty of sun which will warm temps
back into the low-mid 90s, with a spot or two in the southern
coastal plain and sandhills possibly reaching the upper 90s.
Afternoon heat indices projected to be in the upper 90s across the
nw to 101-104 degrees over the southern and se counties. Bulk of t-
storm activity will dissipate with loss of heating. A weak sfc front
will drift swd overnight into our region. At this time forcing
appears too weak to support any shower/storm development. Min temps
in the 70-75 degree range.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
As of 255 PM Friday...

A front is progged to make its way south through central NC late
Saturday night into early Sunday morning. It is then expected to
stall in the vicinity of the NC/SC border. Models have come in
slightly drier on Sunday as the front sinks south of the region,
with only the extreme southern portions of the forecast area seeing
a slight chance of precip. Temps will be slightly cooler behind the
front, with highs ranging from near 90 degrees across the north to
low 90s further south. The front will meander near the region
through the early part of the week and therefore precip chances
should increase (closer to climo) as disturbances may track along
the stalled front.

Then, there is some disagreement with regards to an upper
disturbance/low slowly tracking towards the region from the west for
the middle of the week. There are also indications of a short wave
ridge expanding east over the Atlantic coast by the middle of the
week. Given the uncertainty, will trend towards climo with regards
to precip chances. Temps will also be close to normal, with highs in
the low to mid 90s and overnight lows in the low to mid 70s.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
As of 1250 PM Friday...

VFR conditions should prevail across central NC through 00Z Sunday,
except near scattered convection where MVFR ceilings and MVFR/IFR
visibilities may occur. Scattered convection expected to erupt over
the piedmont after 20Z, and traverse east-se into the coastal plain
and sandhills by early evening. In vicinity of the stronger storms,
sfc wind gusts 45-60kts possible along with hail a half inch to one
inch in diameter. The convective threat should diminish by 04Z.

VFR conditions expected to occur through Sunday night with scattered
afternoon-early evening convection probable. The probability of
afternoon convection may increase Monday-Wednesday. In addition, may
see the occurrence of early morning fog/low clouds by Monday morning
and associated ifr ceilings and visibility.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...WSS
NEAR TERM...WSS
SHORT TERM...WSS
LONG TERM...KRD
AVIATION...WSS
Hazardous weather outlook, Jul 8, 6:22 PM EDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
622 PM EDT FRI JUL 8 2016

NCZ007>011-021>028-038>041-043-073-074-076-083-092230-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
WILSON-STANLY-MONTGOMERY-LEE-ANSON-
622 PM EDT FRI JUL 8 2016

...SEVERE THUNDERSTORM WATCH 363 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP OR TRACK
INTO CENTRAL NORTH CAROLINA THIS AFTERNOON AND THIS EVENING. A FEW
STORMS WILL BE SEVERE PRODUCING DAMAGING WIND GUSTS AND HAIL
POSSIBLY UP TO THE SIZE OF QUARTERS. IN ADDITION, THE STORMS HAVE
THE POTENTIAL TO PRODUCE AN EXCESSIVE AMOUNT OF CLOUD-TO-GROUND
LIGHTNING.

THE THREAT FOR SEVERE STORMS APPEARS HIGHEST BETWEEN THE HOURS OF
3 PM AND 10 PM, STARTING IN THE WESTERN PIEDMONT THEN SPREADING
EAST WITH TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

NCZ042-075-077-078-084>086-088-089-092230-
JOHNSTON-MOORE-HARNETT-WAYNE-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-
SAMPSON-
622 PM EDT FRI JUL 8 2016

...SEVERE THUNDERSTORM WATCH 363 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP OR TRACK
INTO CENTRAL NORTH CAROLINA THIS AFTERNOON AND THIS EVENING. A FEW
STORMS WILL BE SEVERE PRODUCING DAMAGING WIND GUSTS AND HAIL
POSSIBLY UP TO THE SIZE OF QUARTERS. IN ADDITION, THE STORMS HAVE
THE POTENTIAL TO PRODUCE AN EXCESSIVE AMOUNT OF FREQUENT CLOUD-
TO-GROUND LIGHTNING.

THE THREAT FOR SEVERE STORMS APPEARS HIGHEST BETWEEN THE HOURS OF
5 PM AND 10 PM, STARTING IN THE EASTERN AND SOUTHERN PIEDMONT
THEN SPREADING EAST WITH TIME.

AFTERNOON HEAT INDICES IN THE 102 TO 105 DEGREE RANGE WILL OCCUR
BETWEEN 1 PM AND 7 PM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Special weather statement, Jul 8, 6:15 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
615 PM EDT FRI JUL 8 2016

NCZ088-082300-
CUMBERLAND   NC-
615 PM EDT FRI JUL 8 2016

 ...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF CENTRAL CUMBERLAND
COUNTY UNTIL 700 PM EDT...

AT 614 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
FAYETTEVILLE...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

HEAVY RAIN AND DEADLY CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE
WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...FORT BRAGG...HOPE MILLS...EASTOVER...STEDMAN...
AUTRYVILLE...CEDAR CREEK...VANDER...
BONNIE DOONE AND BUSHY LAKE NATURAL AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
50 MPH ARE CAPABLE OF KNOCKING DOWN SMALL OR WEAKENED TREES AND
BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER
LIGHT OUTDOOR OBJECTS.

LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
CENTRAL NORTH CAROLINA.

LAT...LON 3485 7868 3499 7904 3517 7896 3511 7865
      3508 7867 3499 7864 3495 7861 3494 7857
      3491 7856 3491 7854 3490 7855 3488 7851
      3487 7851 3486 7849 3485 7851
TIME...MOT...LOC 2214Z 291DEG 26KT 3505 7892

77
Special weather statement, Jul 8, 7:03 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
703 PM EDT FRI JUL 8 2016

NCZ086-088-089-090000-
CUMBERLAND-HOKE-SAMPSON-
703 PM EDT FRI JUL 8 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF
CUMBERLAND...SOUTHERN HOKE AND SAMPSON COUNTIES UNTIL 800 PM EDT...

AT 702 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES
WEST OF CLINTON TO NEAR ANTIOCH...AND MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...CLINTON...RAEFORD...FORT BRAGG...HARRELLS...ANTIOCH...
HOPE MILLS...EASTOVER...ROSEBORO AND STEDMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
40 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS.

DONT WAIT UNTIL YOU SEE THE FIRST LIGHTNING FLASH BEFORE HEADING TO
SAFETY. MOVE INDOORS AT THE FIRST SIGN OF THREATENING SKIES OR THE
FIRST SOUND OF THUNDER. DEADLY LIGHTNING STRIKES CAN OCCUR WELL AHEAD
OF AN APPROACHING STORM...PRIOR TO THE ARRIVAL OF RAIN AND WIND. MAKE
SURE THAT LIGHTNING IS WELL AWAY FROM YOUR LOCATION BEFORE RESUMING
OUTDOOR ACTIVITY.

&&

LAT...LON 3485 7850 3485 7883 3483 7890 3490 7894
      3495 7903 3483 7919 3484 7933 3494 7935
      3499 7940 3521 7865 3523 7824 3520 7816
      3509 7817 3490 7815 3474 7820 3471 7814
      3471 7838
TIME...MOT...LOC 2302Z 265DEG 24KT 3503 7853 3485 7924
Special weather statement, Jul 8, 7:12 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
712 PM EDT FRI JUL 8 2016

NCZ021-082345-
FORSYTH   NC-
712 PM EDT FRI JUL 8 2016

 ...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF NORTHEASTERN
FORSYTH COUNTY UNTIL 745 PM EDT...

AT 711 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR KERNERSVILLE...OR 7 MILES NORTHEAST OF WINSTON-SALEM...MOVING
SOUTHEAST AT 25 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WINSTON-SALEM...KERNERSVILLE...WALKERTOWN...RURAL HALL...
BELEWS LAKE...BELEWS CREEK...SEDGE GARDEN...
STANLEYVILLE AND PFAFFTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
50 MPH ARE CAPABLE OF KNOCKING DOWN SMALL OR WEAKENED TREES AND
BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER
LIGHT OUTDOOR OBJECTS.

LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
CENTRAL NORTH CAROLINA.

LAT...LON 3626 8028 3626 8004 3603 8004 3616 8032
TIME...MOT...LOC 2311Z 293DEG 22KT 3618 8017

ELLIS
Local storm report, Jul 8, 7:15 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
715 PM EDT FRI JUL 8 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     TSTM WND DMG     4 NNW RED OAK           36.09N 77.93W
07/08/2016                   NASH               NC   911 CALL CENTER

            TWO TREES BLOWN DOWN.

&&

NWS RALEIGH NC
IRIS SYSTEM
Local storm report, Jul 8, 7:25 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
725 PM EDT FRI JUL 8 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND DMG     5 NW OXFORD             36.37N 78.65W
07/08/2016                   GRANVILLE          NC   911 CALL CENTER

            TREES DOWN ON LITTLE MOUNTAIN CREEK RD AND
            HWY 96/SUNSET RD.

&&

KDS
Local storm report, Jul 8, 7:41 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
741 PM EDT FRI JUL 8 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     TSTM WND DMG     3 NNW COLFAX            36.16N 80.05W
07/08/2016                   FORSYTH            NC   911 CALL CENTER

            TREE DOWN AT BETHEL CHURCH RD AND DURANGO
            DR. SEVERAL OTHER TREES REPORTED DOWN ACROSS
            THE COUNTY.

&&

NWS RALEIGH NC
IRIS SYSTEM

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 8:10 PM EDTSevere Thunderstorm WarningRAHJohnston, Wayne35 min
Jul 7, 8:33 PM EDTSpecial Weather StatementRAHEdgecombe27 min
Jul 8, 4:48 PM EDTSpecial Weather StatementRAHGuilford42 min
Jul 8, 5:23 PM EDTSpecial Weather StatementRAHWarren37 min
Jul 8, 6:08 PM EDTSevere Thunderstorm WarningRAHFranklin, Halifax, Nash, Warren37 min
Jul 8, 6:15 PM EDTSpecial Weather StatementRAHCumberland45 min
Jul 8, 6:30 PM EDTSevere Thunderstorm WarningRAHGranville, Person, Vance75 min
Jul 8, 6:44 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Halifax, Nash46 min
Jul 8, 6:47 PM EDTSevere Thunderstorm WarningRAHAlamance, Guilford, Orange58 min
Jul 8, 7:03 PM EDTSpecial Weather StatementRAHCumberland, Hoke, Sampson57 min
Jul 8, 7:05 PM EDTSevere Thunderstorm WarningRAHDurham, Franklin, Granville, Halifax, Nash, Vance and 2 more70 min
Jul 8, 7:12 PM EDTSpecial Weather StatementRAHForsyth33 min
Jul 8, 7:13 PM EDTSevere Thunderstorm WarningRAHCumberland, Sampson47 min
Jul 8, 7:16 PM EDTSevere Thunderstorm WarningRAHForsyth59 min
Jul 8, 7:24 PM EDTSevere Thunderstorm WarningRAHEdgecombe66 min
Jul 8, 7:42 PM EDTSevere Thunderstorm WarningRAHAlamance, Chatham, Orange78 min
Jul 8, 7:57 PM EDTSpecial Weather StatementRAHWayne48 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.